# SDR DALA2017031802196

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CRACKED BEYOND STOP DRILL ON PREVIOUS REPAIR BEAM 1. THE BEAM FWD EDGE WAS REPAIRED IAW SRM 52-05 FIG. 98 (SHEET 3).
